MAUDE Adverse Event Report: CARDINAL HEALTH NPWT FACILITY NPWT SVED THERAPY DEVICE; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP

CARDINAL HEALTH NPWT FACILITY NPWT SVED THERAPY DEVICE; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Model Number 6701132
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2023
Type of Reportable Event Malfunction
Event or Problem Description
It is being reported by the nurse that the pump does not alarm when there is a leak, or if the dressing is completely removed.The patient was not affected by this issue.
 
Additional Manufacturer Narrative
Sample device was not returned for investigation, therefore a root cause could not be determined for this product.Device history record of the complaint lot was reviewed.The lot was inspected and released in compliance with all requirements.Cardinal health will continue to monitor and trend all similar reported product related issues.

Brand Name
NPWT SVED THERAPY DEVICE
Common Device Name
NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Manufacturer (Section D)
CARDINAL HEALTH NPWT FACILITY
8322 eagle palm drive
riverview FL 33578
Manufacturer (Section G)
CARDINAL HEALTH NPWT FACILITY
8322 eagle palm drive
riverview FL
Manufacturer Contact
patricia tucker
3651 birchwood dr.
waukegan, IL 60085
8478874151
MDR Report Key17808447
Report Number1423537-2023-00990
Device Sequence Number15298818
Product Code OMP
UDI-Device Identifier10885380097454
UDI-Public10885380097454
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6701132
Device Catalogue Number6701132
Device Lot Number24523
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2023
Initial Report FDA Received Date09/25/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown